# SDR ALGA2191045003

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N415AL
- Make and model: Bell 407
- Aircraft serial: 53182
- Engine: Allsn 250C47B
- Engine time: 8,485 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount
- Part number: 23007217
- Condition: Cracked
- Location: Compressor
- Component: Compressor, Allsn, C47
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE CRACKING ON AFT FLANGE OF REAR COMPRESSOR MOUNT.
